	2018 Midwest Regional Dairy Challenge	
	The Madison Concourse Hotel	
	ver 101617	One West Dayton Street
		Madison, Wisconsin 53703
	Contest Schedule	PH: 800-356-8293
	February 7-9, 2018	
Wednesday, February	7, 2018	
12:00 PM-10:00 PM	Dairy Challenge Central/IT set up	638/634
3:00 PM	Check in at the Concourse	hotel lobby
2:30-5:00 PM	Registration - Laptops turned in to IT	638/634
3:00-4:00 PM	Early Bird Seminar	University Room
4:00-5:00 PM	Seminars	
		Madison Ballroom
		Wisconsin Ballroom
4:00-5:00 PM	Mentor Meeting	Conference Room I
5:30 - 6:00 PM	Dinner- students should sit with their teams and mentors	Madison Ballroom
6:15- 6:45 PM	Teambuilding Activity- Tower of Leadership	Wisconsin Ballroom
6:45-7:30 PM	PCDart and Dairy Comp training	Madison Ballroom
7:35 PM	Judges work	Conference Rooms I, II, III
7:50 PM	Handout Data Packets	Madison Ballroom
9:00 PM	Refreshments	Madison Ballroom
10:00 PM	Turn in data computers	Madison Ballroom
Thursday, February 8,	2018	
6:00 AM-10:00 PM	Dairy Challenge Central/IT	638/634
6:00 AM - 7:30 AM	Breakfast	Madison Ballroom
7:00 AM	Judges Meeting	Conference Room I
7:00 AM	Volunteers meeting	Conference Room IV
7:00 AM	Coaches Meeting- With Ted to coordinate farm stops	Conference Room V
7:15 AM	Students and Judges load bus 1	
7:30 AM	Bus Departs for Farm 1 (30 minutes)	
7:15 AM	Students and Judges load bus 2	
7:30 AM	Bus Departs for Farm 2 (30 minutes)	
7:15 AM	Students and Judges load bus 3	
7:30 AM	Bus Departs for Farm 3 (30 minutes)	
8:00 AM	Bus arrives at Farm 1	
8:00 AM	Bus arrives at Farm 2	
8:00 AM	Bus arrives at Farm 3	
10:30 AM	Bus departs Farm 1 for Hotel	
10:30 AM	Bus departs Farm 2 for Hotel	
10:30 AM	Bus departs Farm 3 for Hotel	
11:00 AM	Busses arrive at Madison Concourse	
11:30 AM - 12:30 PM	Lunch	Madison Ballroom
11:30 AM - 12:30 PM	Data computer & workroom assignments distributed during lunch	634
22.301111	Group owner/manager interviews at hotel. All team members MUST be present.	
	Judges also attend.	Farm 1: Conference Room I
12:30 PM - 1:30 PM	Juages also attend.	Farm 2: Conference Room II
		Farm 3: Conference Room III
1:30 PM - 5:30 PM	Work on presentations in sleeping rooms	Hotel rooms
		Farm 1: Conference Room I
1:30 PM - 5:30 PM		Farm 2: Conference Room II
		Farm 3: Conference Room III
	Judges work on presentations	raini 3. Comerence Room III
2:00 PM - 4:00 PM	Resource Room	629

4:00 PM - 5:00 PM	Coaches/sponsors meeting with committee	627
5:30-6:05 PM	Hand in completed presentations - IT Room (hotel)	634
6:45-8:00 PM	Coaches pick up university computers - IT Room (hotel)	634
7:00 PM - 10:00 PM	Dinner with Sponsors	Madison Ballroom
	Alumni Mingle	Madison Ballroom
9:30-11:00 PM	Industry, coach hospitality	627
Friday, February 9, 201	.8	
6:00 AM-3:30 PM	Dairy Challenge Central/IT	638/634
5:45 AM - 7:45 AM	Breakfast	Madison Ballroom
6:00 AM	Judges meeting	Conf Room I
6:00 AM	Set up prep and presentation rooms	
6:15 AM - 10:00 AM	AM Teams report directly to their assigned Prep Room (45 minute intervals)	
	6:15 AM - Teams 1, 9, 17	Farm 1 Prep: 627
	7:00 AM - Teams 2, 10, 18	Farm 2 Prep: 629
	7:45 AM - Teams 3, 11, 19	Farm 3 Prep: 634
	8:30 AM - Teams 4, 12, 20	·
	9:15 AM - Teams 5, 13, 21	
6:30 AM	Volunteers meeting	Conference Room IV
7:00 AM - 10:45 AM	AM Team Presentations	
	7:00 AM - Teams 1, 9, 17	Farm 1: Conference Room I
	7:45 AM - Teams 2, 10, 18	Farm 2: Conference Room II
	8:30 AM - Teams 3, 11, 19	Farm 3: Conference Room III
	9:15 AM - Teams 4, 12, 20	
	10:00 AM - Teams 5, 13, 21	
7:30 AM - 10:30 AM	Donuts and Coffee	Madison/Wisconsin Foyer
7:45 AM - 11:00 AM	Debriefing - all teams report for debriefing immediately following presentation	Conf Room V
8:30 AM - 10:00 AM	Educational Seminar - all PM teams to attend	Madison
8:30 AM - 2:00 PM	Innovation Fair	Madison/Wisconsin Foyer
10:45 AM - 11:30 AM	Lunch for Judges	Madison Ballroom
10:45 AM - 12:45 PM	Lunch	Madison Ballroom
10:45:00 AM - 1:00 PM	PM Teams report directly to their assigned Prep Room (45 minute intervals)	
	10:45 AM - Teams 6, 14, 22	Farm 1 Prep: 627
	11:30 AM - Teams 7, 15, 23	Farm 2 Prep: 629
	12:15 PM - Teams 8, 16, 24	Farm 3 Prep: 634
11:00 AM	Hotel check out	·
11:30 AM - 1:45 PM	PM Team Presentations	
	11:30 AM - Teams 6, 14, 22	Farm 1: Conference Room I
	12:15 PM - Teams 7, 15, 23	Farm 2: Conference Room II
	1:00 PM - Teams 8, 16, 24	Farm 3: Conference Room III
12:00 PM - 1:30 PM	Educational Seminar - all AM teams to attend	Madison
12:15 PM - 2:00 PM	Debriefing - all teams report for debriefing immediately following presentation	Conf Room V
2:15 PM	Judges Presentations	Madison Ballroom
2:50 PM	Announce Awards	
3:00 PM	Depart for home	
		•